# SDR SB05012

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N511AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23594
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 081691
- Condition: Failed
- Location: Seat 13c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE EMERGENCY LIGHT AT SEAT 13C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE HOLDER AT SEAT 13C.  OPERATIONAL CHECK NORMAL.
